# SDR USAA2011072800013

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 43,303 hours, 16,166 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Part number: 9EL40466000
- Condition: Missing
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMED LIGHT COVER MISSING.  MAINTENANCE REPLACED DOOR 2L ARMED LIGHT COVER.
